# SDR UPS204542

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65162346
- Condition: Corrosion
- Location: Ws 228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON RT LOWER BEAM SPAR CHORD HORIZONTAL FLANGE AT WING STA 228.  REMOVED CORROSION AND FOUND OT OF LIMITS.  CUT OUT DAMAGE AREA OF SPAR CHORD AND SHEAR TIE, FABRICATED REPAIRS AND INSTALLED PER SRM 51-30-10, 51-30-2, E.O. B727-5710-7434-A.
